Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 279-289
http://dx.doi.org/10.1155/S016117129200036X

On subclasses of close-to-convex functions of higher order

Mathematics Department, P.O. Box 2455, King Saud University, Riyadh 11451, Saudi Arabia

Received 30 October 1990; Revised 21 October 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor, “On subclasses of close-to-convex functions of higher order,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 279-289, 1992. https://doi.org/10.1155/S016117129200036X.